Symptoms of coming off steroids too quickly

I have been off CELEXA for 4 days now. I have been moody, irritable and a weeping mess. I just want to sleep but I’m having a hard time sleeping. I have a 2 1/2 year old and I am also pregnant. I have had 2 stillborn babies in the last 18 months and that’s why I started this drug was to cope. Being pregnant again I have very high anxiety that we may have another loss. My body has been through so much. I pray these symptoms pass quickly as this drug didn’t really even help me. I am meditating and using breathing techniques to help with my panic attacks. One day at a time.

Symptoms of coming off steroids too quickly

symptoms of coming off steroids too quickly

Media:

symptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quickly

http://buy-steroids.org